Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have ketones in urine. I take Eltroxin for thyroid daily.

I went for a medical for a new job last week and it showed that I have ketones in my urine. I also have an underactive thyroid for which I am taking Eltroxin daily. I have been severely stressed out for a few months and have been suffering with hairloss. Should I bring it to my own GP s attention that I have ketones in my urine ?
Asked On : Sun, 10 Apr 2011
Answers:  2 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi !
The presence of ketones is a common complication of diabetes, which if left untreated can lead to ketoacidosis. When the body cannot get enough glucose from the blood to use as energy,it will begin to burn fat which manifests as ketones in urine.
Bring to ur GP's atention.
Answered: Tue, 12 Apr 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Yes Dear,you should bring this to your doctor`s notice and you also need some more investigation to fine our the reason for this.there could be some physiological states like prolonged fasting etc.can lead to this also but still you need your doctors attention for this,bye and take care.
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor